A 23-year-old female asked:
Disclaimer

im on the nexplanon and my last period was in may. in june and july i discharged brown for a day or two each time. all negative pregnancy tests?

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Can cause bleeding: Irregular bleeding is a common and normal side effect of nexplanon. For some bleeding occurs less frequently than your normal cycle. For others more frequently.
Answered on Mar 22, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Worth seeing ur doc : It is time to see your primary doctor/ gynecologist, your case requires more history, physical examination and possibly an ultrasound examination, goo ... Read More
A 21-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Side effect: Nexplanon frequently causes what is referred to as irregularly irregular bleeding.That is bleeding that is unpredictable .That is the most likely caus ... Read More
A female asked:
Dr. Matthew Wilson
12 years experience Obstetrics and Gynecology
Normal: It's normal to not have periods with the Nexplanon implant. It would not cause stomach pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month